Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 145, NWS Bismarck, ND

July 26, 2015McKenzie County, Mountrail County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 26, 2015, 3:10 PM CDT for McKenzie County, Mountrail County, North Dakota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2015, 3:10 PM CDT (20:10 UTC)
Expired
Jul 26, 2015, 3:59 PM CDT
In force
49 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McKenzie County, ND, Mountrail County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
2000 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WUUS53 KBIS 262010
SVRBIS
NDC053-061-262115-
/O.NEW.KBIS.SV.W.0145.150726T2010Z-150726T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
310 PM CDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
  SOUTHWESTERN MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 415 PM CDT

* AT 310 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
  NORTHEAST OF WATFORD CITY...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  4 BEARS LODGE AROUND 400 PM CDT.
  NEW TOWN AROUND 405 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITE
EARTH BAY RECREATION AREA...TOBACCO GARDEN BAY RECREATION AREA...
PARSHALL BAY RECREATION AREA...KEENE AND CHARLSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4810 10324 4814 10303 4813 10301 4814 10295
      4812 10293 4813 10284 4818 10283 4826 10240
      4785 10225 4787 10321
TIME...MOT...LOC 2010Z 257DEG 25KT 4799 10309 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
3 follow-up statements
936 
WWUS53 KBIS 262035
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
335 PM CDT SUN JUL 26 2015

NDC053-061-262115-
/O.CON.KBIS.SV.W.0145.000000T0000Z-150726T2115Z/
MCKENZIE ND-MOUNTRAIL ND-
335 PM CDT SUN JUL 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN MCKENZIE AND SOUTHWESTERN MOUNTRAIL COUNTIES...

AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES WEST OF 4
BEARS LODGE...OR 21 MILES NORTHEAST OF WATFORD CITY...MOVING EAST AT
20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  NEW TOWN AND 4 BEARS LODGE AROUND 415 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITE
EARTH BAY RECREATION AREA...TOBACCO GARDEN BAY RECREATION AREA...
PARSHALL BAY RECREATION AREA...KEENE AND CHARLSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4811 10314 4814 10303 4813 10301 4814 10295
      4812 10293 4813 10284 4818 10283 4826 10240
      4785 10225 4791 10305
TIME...MOT...LOC 2035Z 259DEG 19KT 4800 10293 

HAIL...1.25IN
WIND...60MPH
 
$$

HARGROVE
531 
WWUS53 KBIS 262054
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CDT SUN JUL 26 2015

NDC053-061-262115-
/O.CON.KBIS.SV.W.0145.000000T0000Z-150726T2115Z/
MCKENZIE ND-MOUNTRAIL ND-
354 PM CDT SUN JUL 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN MCKENZIE AND WEST CENTRAL MOUNTRAIL COUNTIES...

AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF 4 BEARS LODGE...OR 25 MILES SOUTHWEST OF STANLEY...MOVING EAST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MCKENZIE AND WEST CENTRAL MOUNTRAIL COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...WHITE EARTH BAY RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4799 10285 4813 10287 4813 10284 4818 10283
      4826 10241 4804 10232 4799 10230
TIME...MOT...LOC 2053Z 251DEG 24KT 4805 10277 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
902 
WWUS53 KBIS 262059
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
359 PM CDT SUN JUL 26 2015

NDC053-061-262109-
/O.CAN.KBIS.SV.W.0145.000000T0000Z-150726T2115Z/
MCKENZIE ND-MOUNTRAIL ND-
359 PM CDT SUN JUL 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCKENZIE AND WEST
CENTRAL MOUNTRAIL COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN NORTH DAKOTA.

LAT...LON 4799 10285 4813 10287 4813 10284 4818 10283
      4826 10241 4804 10232 4799 10230
TIME...MOT...LOC 2056Z 257DEG 25KT 4806 10270 

$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:57 PM CDT, 13 minutes earlier.

Area forecast discussion, Jul 26, 2:57 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
257 PM CDT SUN JUL 26 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 209 PM CDT SUN JUL 26 2015

BLENDED THE CURRENT POPS WITH THE HRRR ENSEMBLE FOR THE REMAINDER
OF THE AFTERNOON AND EVENING. AS OF 2 PM CDT THUNDERSTORMS HAVE
INITIATED ALONG THE FRONTAL BOUNDARY IN NORTHWEST NORTH DAKOTA.
BUFKIT 12Z SOUNDINGS SHOW A CAP IN PLACE SUNDAY AFTERNOON BIS-JMS
SO USED THIS AS THE EASTWARD EXTENT FOR THE CONVECTION THIS
AFTERNOON AND EVENING. 20Z WATER VAPOR IMAGE SHOWS WEAK TROUGH
MOVING THROUGH NORTHEAST MONTANA WITH THE MAIN UPPER LOW COMING ON
SHORE ACROSS WASH/OR. AS THE FLOW ALOFT BECOMES PARALLEL WITH THE
COLD FRONT IT WILL ONLY MAKE IT THROUGH WEST CENTRAL NORTH DAKOTA
SUNDAY EVENING...THEN LIKELY RETREAT TO THE NORTHWEST AS
INCREASING LOW LEVEL SOUTHEAST FLOW BECOMES MORE PREDOMINANT LATE
TONIGHT IN RESPONSE TO THE UPPER LOW MOVING TO MONTANA BY MONDAY
MORNING. AS THIS HAPPENS THE FOCUS FOR THUNDERSTORMS TONIGHT WILL
DIMINISH CENTRAL AND RETURN TO THE NORTHWEST.

ON MONDAY MID LEVEL COOLING AND INCREASING MID LEVEL ADIABATIC
LAPSE RATES WILL CREATE IMPRESSIVE CAPE VALUES IN EXCESS OF 4000.
WITH COLD FRONTAL BOUNDARY SET TO HELP BREAK THE CAP SEVERE
THUNDERSTORMS ARE ANTICIPATED ACROSS THE NORTHWEST MONDAY MORNING
AND ALONG AND WEST OF HIGHWAY 83 BY AFTERNOON.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 209 PM CDT SUN JUL 26 2015

THE MAIN FOCUS FOR THE LONG TERM IS THE POTENTIAL FOR A SEVERE
WEATHER OUTBREAK TOMORROW EVENING.

AN UPPER LEVEL TROUGH WILL DIG INTO THE NORTHERN ROCKIES TOMORROW.
THIS WILL PROVIDE AMPLE UPPER LEVEL ASCENT ACROSS THE NORTHERN
PLAINS AHEAD OF THE TROUGH. ADDITIONALLY...A DEEP SURFACE LOW AND
COLD FRONT WILL DEVELOP ACROSS EASTERN MONTANA...WITH A WARM
FRONT DRAPED ACROSS THE INTERNATIONAL BOARDER. AFTERNOON HEATING
ACROSS A VERY WARM AND MOIST WARM SECTOR WILL LIKELY YIELD CAPE
VALUES GREATER THAN 3000 J/KG. AFTERNOON CAPING DUE TO AN
ELEVATED WARM LAYER WILL LIKELY INHIBIT CONVECTION FROM FORMING
ACROSS ALL BUT FAR WESTERN NORTH DAKOTA UNTIL THE EARLY EVENING
HOURS...WHEN MID LEVEL COOLING AND STRONGER FORCING ARRIVES VIA
THE UPPER LEVEL WAVE. INITIALLY...ISOLATED SUPERCELLS ARE
POSSIBLE...WITH VERY LARGE HAIL...DAMAGING WINDS AND A FEW
TORNADOES. ONCE THE COLD FRONT AND UPPER LEVEL WAVE BEGINS PUSHING
EASTWARD ACROSS THE STATE...A TRANSITION TO DAMAGING LINE SEGMENTS
(WITH VERY STRONG WINDS AND SOME HAIL) APPEARS LIKELY.

DURING THE DAY TUESDAY...A SECONDARY PRESSURE SURGE WILL PRODUCE
VERY STRONG WINDS ACROSS THE REGION. WITH PRESSURE RISES BETWEEN
15 AND 20 MB/6HOUR...AND A STRONG DOWNSLOPE COMPONENT...WIND GUSTS
AROUND 50 MPH ARE POSSIBLE. TEMPERATURES TUESDAY WILL BE
CONSIDERABLY COOLER WITH READINGS ON AVERAGE 20 TO 30 DEGREES
COOLER THAN MONDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 209 PM CDT SUN JUL 26 2015

FOR THE 18Z TAF PERIOD...A COLD FRONT WILL MOVE SLOWLY INTO WEST
CENTRAL NORTH DAKOTA THIS AFTERNOON BUT REMAIN WEST OF A MINOT TO
DICKINSON LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED IN
THE VICINITY OF THE FRONT BUT TOO UNCERTAIN AT THIS TOME TO
INCLUDE TSRA IN TAFS. WILL KEEP VCNTY FROM KDIK-KISN-KMOT. THEN A
STRONG UPPER LOW WILL BRING INCREASING CHANCES FOR THUNDERSTORMS
LATE IN THE TAF PERIOD NORTHWEST. THIS WILL IMPACT KISN AFTER 12Z.
VFR CONDITIONS EXPECTED ALTHOUGH LOW VFR CEILINGS POSSIBLE AT KISN
AFTER 12Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
LONG TERM...AJ
AVIATION...WAA
Hazardous weather outlook, Jul 26, 3:02 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CDT SUN JUL 26 2015

NDZ001>005-009>011-017>021-031>034-040>045-272015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
302 PM CDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON
AND EVENING. THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE
NORTHWEST AND FAR NORTH CENTRAL TONIGHT. SOME STORMS MAY BE
STRONG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY
RAIN...WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO
POSSIBLE.

TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND
TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA
SOCIAL MEDIA.

NDZ012-013-022-023-025-035>037-046>048-050-051-272015-
MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
302 PM CDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY EVENING AND MONDAY
NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS...ALONG WITH VERY HEAVY
RAIN...WILL BE THE MAIN THREATS.

TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND
TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA
SOCIAL MEDIA.

WAA/AJ

In the hours before

Special weather statement, Jul 26, 3:08 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
308 PM CDT SUN JUL 26 2015

NDZ009-010-017-018-262045-
WILLIAMS ND-MOUNTRAIL ND-MCKENZIE ND-DUNN ND-
308 PM CDT SUN JUL 26 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
WILLIAMS...EASTERN MCKENZIE...NORTHWESTERN DUNN AND SOUTHWESTERN
MOUNTRAIL COUNTIES...

AT 306 PM CDT /206 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES WEST OF 4
BEARS LODGE TO 9 MILES NORTHWEST OF GRASSY BUTTE...AND MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WATFORD CITY...NEW TOWN...LITTLE MISSOURI STATE PARK...BELDEN...
MANDAREE...THEODORE ROOSEVELT NATIONAL PARK NORTH
UNIT...KEENE...CHARLSON...WHITE EARTH BAY RECREATION AREA...AND
JOHNSONS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4827 10230 4749 10257 4746 10361 4819 10317
TIME...MOT...LOC 2006Z 236DEG 12KT 4807 10295 4748 10339

HARGROVE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:30 PM CDTSpecial Weather StatementBISMcLean30 min
Jul 25, 7:46 PM CDTSpecial Weather StatementBISOliver29 min
Jul 25, 7:55 PM CDTSpecial Weather StatementBISMcLean35 min
Jul 25, 8:00 PM CDTSevere Thunderstorm WarningBISMcLean60 min
Jul 25, 8:30 PM CDTSpecial Weather StatementBISMcHenry45 min
Jul 25, 9:37 PM CDTSpecial Weather StatementBISOliver38 min
Jul 26, 3:08 PM CDTSpecial Weather StatementBISMcKenzie, Mountrail37 min
Jul 26, 3:15 PM CDTSpecial Weather StatementBISSlope45 min
Jul 26, 3:27 PM CDTTornado Warning Tornado observedBISMountrail, Williams33 min
Jul 26, 3:44 PM CDTSevere Thunderstorm WarningBISSlope61 min
Jul 26, 3:58 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Williams62 min
Jul 26, 4:07 PM CDTSpecial Weather StatementBISBillings, Dunn, McKenzie, Stark38 min
Jul 26, 4:37 PM CDTSevere Thunderstorm WarningBISDunn34 min
Jul 26, 4:45 PM CDTSevere Thunderstorm WarningBISBurke, Renville26 min
Jul 26, 5:10 PM CDTSevere Thunderstorm WarningBISBillings, Dunn65 min
Jul 26, 5:22 PM CDTSevere Thunderstorm WarningBISBowman, Slope53 min
Jul 26, 5:23 PM CDTSevere Thunderstorm WarningBISBillings, Stark67 min
Jul 26, 5:33 PM CDTSpecial Weather StatementBISMcLean42 min
Jul 26, 5:40 PM CDTSpecial Weather StatementBISRolette50 min
Jul 26, 5:45 PM CDTSpecial Weather StatementBISRenville30 min
Jul 26, 6:09 PM CDTSpecial Weather StatementBISBottineau36 min
Jul 26, 6:16 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Slope59 min
Jul 26, 6:17 PM CDTSevere Thunderstorm WarningBISBottineau, Rolette28 min
Jul 26, 6:41 PM CDTSevere Thunderstorm WarningBISDunn, Stark64 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.